I have noticed that ever since I started TriNessa my vision has gotten worse. The sun hurts my eyes to the point where I can't even open my eyes. I have to dim down my brightness on my phone and have to wear sunglasses when I go out. Does this happen to anyone else??
No responses have yet been posted. Add your response to this question.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2013 • 12 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Eye Conditions - My eyes felt like they were flickering light a light was flickering on and off but?
Posted 21 Mar 2015 • 2 answers
Posted 16 Apr 2015 • 1 answer
Posted 15 Feb 2016 • 3 answers